Torsemide

Torsemide belongs to the drugs called diuretics. It is used to treat hypertension and fluid retention due to kidney, heart, or liver disease. It lowers edema or water retention by helping the kidney excrete more water and electrolytes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Which vitamins cause water retention?

Query: Hi doctor, I am obese despite doing yoga thrice weekly and eating healthy diet. I have the problem of water retention in legs and inflammation. Also I continue to gain weight. Please find the root cause.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. There are many conditions that can cause water retention like low protein levels, kidney problems, reduced blood flow to leg or thyroid problems. I recommend you to get the following tests done and revert back with reports. CBC (complete blood count), serum albumin, serum...  Read Full »

I am diagnosed with Budd-Chiari syndrome, and feeling very uncomfortable due to ascites. Why?

Query: Hello doctor, He was diagnosed with Budd-Chiari syndrome before five months, and he is feeling very uncomfortable due to ascites. Currently on Acitrom 3 mg, and Udiliv Dytor 10 mg. Kindly advice.  Read Full »


Dr. C Elanchezhian

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Budd-Chiari Syndrome is a rare condition caused by narrowing and obstruction of the hepatic veins. Obstruction of the veins prevents the flow of blood from the liver to the heart. Obstruction is due to the formation of a fibrous web in the blood vessel or blood clots...  Read Full »

What are the treatment options for heart block?

Query: Hello doctor, My 72 year old father, recently got some breathing problem, so we went to the doctor. The doctor said that his cholesterol is high, and told my dad to take medicines. After a month he went for angiography and the reports show some blockages in the arteries. He got a minor heart attac...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. His reports (attachment removed to protect patient identity) certainly show significant blockages in the arteries. It is not possible to comment on the treatment from the photos alone. You need to upload the final report of the angiography, mentioning the vessel a...  Read Full »

My mom's health has deteriorated completely in a year. Please help.

Query: Hi doctor, My mother is 56 years old. She has been a diabetic for the last 20 years. Her health has deteriorated completely in the last year. We found out through a biopsy that her kidney has been damaged. Her gallbladder was removed as it was infected and had a stone as big as a marble. The mouth a...  Read Full »


Dr. Abhinav Gupta

Diabetologist, Nephrologist

Answer: Hi, Welcome to icliniq.com. She is having hypoalbuminemia (low level of albumin in the blood). Also, her serum potassium is high. We have to treat serum potassium first with diuretics and Insulin infusion. If the serum potassium does not come below 5.5, then she can go for dialysis. I would like to...  Read Full »

My mother's oxygen level is 70 % even after treatment. What to do?

Query: Hello doctor, My mother is 63 years old. She is having severe cough from more than a year, and last year, she was admitted to the hospital. The doctors gave O2 therapy and BiPAP for four months, and she was fine for few months. Again, the severe cough along with sputum started. Recently, the doct...  Read Full »


Dr. Shitla Prasad Upadhyay

Pulmonologist

Answer: Hi, Welcome to icliniq.com. I have seen all her reports (attachment removed to protect patient identity). Her diagnosis is COPD (chronic obstructive pulmonary disease) with cor pulmonale and PAH (pulmonary arterial hypertension). If her SpO2 is 70 % by a pulse oximeter, then she should be admitt...  Read Full »

There is no urine build up during the day. Is there anything to worry?

Query: Hello doctor, I have urination problem from six months. There is no urine build up during the day. But while taking bed rest in the day, I have started to urinate more frequently. There was no problem in the morning. I got a checkup done. The ultrasound, urine test, and blood test were normal. Now,...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Relax and do not worry. Your problem is not big. I have seen all the reports sent by you (attachment removed to protect patient identity). It is perfectly fine. Regarding urinary complaints, it looks like the side effect of Clonazepam and Sertraline tablets. These ...  Read Full »

Are swollen face and bitter taste in the mouth, side effects of taking Budesonide?

Query: Hi doctor, My mother was diagnosed with autoimmune hepatitis last year, and her treatment is going very well. Currently, she is taking Budesonide 6 mg and Azoran 75 mg. She also takes Insulin, Actrapid Flexpen, and Basalog One to control her blood sugar fluctuations, as she has diabetes also. I h...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have seen all the test reports (attachment removed to protect patient identity). Yes, swelling of the face is a prominent side effect of long term use of steroid therapy. This she has to face if the use of steroids is indispensable. However, if in any case, it can be...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.